# SDR AALA20030558

- Difficulty date: May 10, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 1032200
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EAC BUS OFF LIGHT ILLUMINATES WHEN EMERGENCY POWER IS SELECTED.  REPLACED EMERGENCY AC BUS LIGHT SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
